Pacific Journal of Mathematics

When are proper cyclics injective?

Carl Faith

Article information

Source
Pacific J. Math., Volume 45, Number 1 (1973), 97-112.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947712

Mathematical Reviews number (MathSciNet)
MR0320069

Zentralblatt MATH identifier
0258.16024

Subjects
Primary: 16A48

Citation

Faith, Carl. When are proper cyclics injective?. Pacific J. Math. 45 (1973), no. 1, 97--112. https://projecteuclid.org/euclid.pjm/1102947712


Export citation

References

  • [1] H. Bass, Algebraic K-theory, Benjamin, New York and Amsterdam, 1968.
  • [2] A. Boyle, Ph. D. thesis, Rutgers, The State University, New Brunswick, New Jersey, 1971.
  • [3] B. Brown and N. McCoy, The maximal regular ideal of a ring, Proc. Amer. Math. Soc, 1 (1950), 165-171.
  • [4] J. H. Cozzens, Homological properties of the ring of differentialpolynomials, Bull. Amer. Math. Soc, 76 (1970), 75-79.
  • [5] C. Faith, Rings with ascending condition on annihilators,Nagoya Math. J. 27 (1966), 179-191.
  • [6] N. Jacobson, Structureof rings, Revised Colloquium Publication, vol. 37, Amer. Math. Soc, Providence, 1964.
  • [7] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc, 2 (1951), 891-895.
  • [8] R. E. Johnson and E. T. Wong, Self-injectiverings, Canad. Math. Bull., 2 (1959), 167-173.
  • [9] R. P. Kurshan, Rings whose cyclic modules have finitely generated socles,J. Algebra, 15 (1970), 376-386.
  • [10] B. L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math., 14 (1964), 646-650.
  • [11] Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18.
  • [12] R. Bumby, Modules which are isomorphic to submodules of each other, Arch. Math., 16 (1965), 184-5.
  • [13] V. C. Cateforis, Flat regular quotient rings, Trans. Amer. Math. Soc, 138 (1969), 241-250.
  • [14] A. W. Chatters, The restricted minimum condition in Noetherian hereditaryrings, J. London Math. Soc, 4 (1971), 83-87.
  • [15] P. M. Cohn, Torsion modules over free ideal rings, Prod. London Math. Soc, 17 (1967), 577-599.
  • [16] P. M. Cohn, Free rings and their relations, Academic Press, New York and London, 1971.
  • [17] C. Faith, Lectures on injective modules and quotient rings, Lecture Notes in Mathe- matics, Springer-Verlag, New York Berlin, 1967.
  • [18] C. Faith, Lecture Notes on a Theorem of Chatters, preprint 1972.
  • [19] A. W. Goldie, The structureof prime rings under ascendingchainconditions, Proc London Math Soc, VIII (1958), 589-608.
  • [20] A. W. Goldie, Semi-prime rings with maximum conditions, Proc. London Math. Soc, X (1960), 201-220.
  • [21] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc, 72 (1952), 327-340.
  • [22] G. Kthe, Verallgemeinerte Abelsche Gruppen mit Hyperkomplexenoperatorenring, Math. Z., 39 (1935) 31-44.
  • [23] L. Levy, Torsion free and divisible modules over non-integraldomains, Can. J. Math., 15 (1963), 132-157.
  • [24] F. L. Sandomierski, Semisimple maximal quotient rings, Trans. Amer. Math. Soc, 128 (1967), 112-120.
  • [25] L. Silver, Noncommutative localizations and applications, J. Algebra, 7 (1967), 44-76.
  • [26] H. Cartan and S. Eilenberg, Homological Algecra, Princeton University Press, Prin- ceton, 1956.

See also

  • Corr : Carl Faith. Corrections to: ``When are proper cyclics injective''. Pacific Journal of Mathematics volume 55, issue 2, (1974), pp. 640-641.